# SDR QXEA2009100500760

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 19,987 hours, 20,476 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: C16193BA
- Part serial: 871
- Condition: Malfunctioned
- Location: Stndby
- Part time: 5,978 hours, 6,407 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT HEAT STANDBY CAUTION LIGHT ILLUMINATED WITH ASSOCIATED C/B POPPED. DIVERTED TO GEG AND MADE A UNEVENTFUL LANDING.  REMOVED AND REPLACED STBY PITOT-STATIC PROBE IAW AMM 34-12-11-00-801 AND 34-12-11-400-801 ALSO C/W MX 6341102. RETURNED TO SERVICE.
